Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with tardive diskinesia. Trying to wean off from Prestiq with dizziness. Safe?

i have recently been diagnosed with tardive diskinesia. i hav been on prestiq 50 mg. for almost 3 years. my dr. is telling me to ween off prestiq from 1/2 to 1/4 for 4 days adding zoloft 1/2 of .25 for 7 days then going up to .25. it seems like a pretty short time coming off a drug that i have been taking for such a long time. i am weening off gradually with symptoms of dizziness . do you feel this is a safe change. i am very apprehensive. p.s. she does not have a problem with cutting medication into smaller portions even though i have been told or read not to do so. i have a lot of faith in her, just would like another opinion. thank you for your time. i appreciate it very much.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
as you have tardive dyskinesia, prestiq has list chance to cause it,
but with zoloft chance of tardive dyskinesia is there.

better you take bupropion or mirtazepine to avoid side effect like this..

-dr ramashanker yadav
md psychiatry
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor